# SDR MALA040188

- Difficulty date: January 27, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 26,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, LOWER FUSELAGE TCAS ANTENNA DOUBLER HAS EVIDENCE OF CORROSION.  REMOVED CORROSION, HFEC SKIN (CRACK FREE) FABRICATED TCAS DOUBLER, TREATED INSTALLED DOUBLER TOP COATED IAW MESABA EO S53203.  REFER TO 409 NR 1258951 FOR FURTHER DETAIL.  A/C RELEASE DATE 2/16/04.
